Finite Sample Correction Factors for Panel Cointegration Tests

Hlouskova, Jaroslava ORCID: https://orcid.org/0000-0002-2298-0068 and Wagner, Martin (2009) Finite Sample Correction Factors for Panel Cointegration Tests. Oxford Bulletin of Economics and Statistics, 71 (6), pp. 851-881.

Full text not available from this repository.
Item Type: Article in Academic Journal
Classification Codes (e.g. JEL): C12, C15, C23
Status: Published
Date Deposited: 26 May 2015 08:18
Last Modified: 13 Nov 2019 11:40
Identification Number or DOI: 10.1111/j.1468-0084.2009.00559.x
ISSN: 0305-9049 (Print), 1468-0084 (Online)
URI: https://irihs.ihs.ac.at/id/eprint/3378

Actions (login required)

View Item View Item